Skip to main content
Article thumbnail
Location of Repository

438 and references

By Mr J (b B, Chun-hsiung (rc-ntai) Lin, Zhi Qiang (-uts-ms, L. A. Caffarelli, R. Kohn and L. Nirenberg

Abstract

Asymptotic symmetry and local behaviors of solutions to a class of anisotropic elliptic equations. (English summary) Indiana Univ. Math. J. 60 (2011), no. 5, 1623–1654. {A review for this item is in process.

Topics: via the method of moving planes, Comm. Pure Appl. Math. 50 (1997, no. 10
Year: 1993
OAI identifier: oai:CiteSeerX.psu:10.1.1.352.2715
Provided by: CiteSeerX
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • http://citeseerx.ist.psu.edu/v... (external link)
  • Suggested articles


    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.